RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 6, Pages 938–941 (Mi mz8918)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Unimodular Systems of Vectors are Embeddable in the $(0,1)$-Cube

V. P. Grishukhin, V. I. Danilov, G. A. Koshevoy

Central Economics and Mathematics Institute, RAS

Keywords: unimodular system of vectors, dicing, $(0,1)$-cube

DOI: https://doi.org/10.4213/mzm8918

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:6, 891–893

Bibliographic databases:

Document Type: Article
Received: 12.01.2010

Citation: V. P. Grishukhin, V. I. Danilov, G. A. Koshevoy, “Unimodular Systems of Vectors are Embeddable in the $(0,1)$-Cube”, Mat. Zametki, 88:6 (2010), 938–941; Math. Notes, 88:6 (2010), 891–893

Citation in format AMSBIB
\Bibitem{GriDanKos10}
\by V.~P.~Grishukhin, V.~I.~Danilov, G.~A.~Koshevoy
\paper Unimodular Systems of Vectors are Embeddable in the $(0,1)$-Cube
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 6
\pages 938--941
\mathnet{http://mi.mathnet.ru/mz8918}
\crossref{https://doi.org/10.4213/mzm8918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868417}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 6
\pages 891--893
\crossref{https://doi.org/10.1134/S0001434610110301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288489700030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651228177}


Linking options:
  • http://mi.mathnet.ru/eng/mz8918
  • https://doi.org/10.4213/mzm8918
  • http://mi.mathnet.ru/eng/mz/v88/i6/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Grishukhin, “The Minkowski sum of a zonotope and the Voronoi polytope of the root lattice $E_7$”, Sb. Math., 203:11 (2012), 1571–1588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:61
    References:29
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019